# SDR CA990219018

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 11820102
- Condition: Failed
- Location: Seat 13
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER OXYGEN UNIT AT SEAT 13AB TRIPPING CIRCUIT BREAKERS P1 AND P12.   LATCH ASSY REPLACED.
